# SDR 9517786622

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Engine: Pwa JT9D7Q
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE REVERSER UNLOCK LIGHT ILLUMINATED.  ACFT DUMPED 90,000 LBS OF FUEL AND FLIGHT DIVERTED TO MSP WHERE THE REVERSER WAS LOCKED OUT AND PLACED ON MEL.
